Volume 50, Number 1, January 2009
: Two modified Dai-Yuan nonlinear conjugate gradient methods.
, Yiqin Lin
, Yimin Wei
: Restarted generalized Krylov subspace methods for solving large-scale polynomial eigenvalue problems.
: On conjectured inequalities for zeros of Jacobi polynomials.
Volume 50, Number 2, February 2009
: A hybrid algorithm for solving linear inequalities in a least squares sense.
, Jin-wang Liu
: The generalized bisymmetric solutions of the matrix equation A 1 X 1 B 1 + A 2 X 2 B 2 + + A l X l B l = C and its optimal approximation.
Volume 50, Number 3, March 2009
, Uwe Prüfert
, Thomas Slawig
: Strategies for time-dependent PDE control with inequality constraints using an integrated modeling and simulation environment.
: New third-order method for solving systems of nonlinear equations.
: Analysis of a FEM for a coupled system of singularly perturbed reaction-diffusion equations.
: New conjectured inequalities for zeros of Jacobi polynomials.
Volume 50, Number 4, April 2009
Marek J. Smietanski
: Convergence of a generalized Newton and an inexact generalized Newton algorithms for solving nonlinear equations with nondifferentiable terms.